Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 8, NWS Charleston, WV

April 3, 20184 counties in Ohio; Mason County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 8:15 PM EDT for 4 counties in Ohio; Mason County, West Virginia. It was in force for 45 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 8:15 PM EDT (00:15 UTC)
Expired
Apr 3, 2018, 9:00 PM EDT
In force
45 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Athens County, OH, Gallia County, OH, Meigs County, OH, Vinton County, OH, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:25 PM EDTHAIL 1Bidwell, OH
Apr 3, 8:30 PM EDTTSTM WND DMGPorter, OHSEVERAL TREES UPROOTED. TIME ESTIMATED BY RADAR.
Apr 3, 8:30 PM EDTTSTM WND DMGPorter, OHSEVERAL TREES UPROOTED AND THE ROOF WAS RIPPED OFF PART OF A MOBILE HOME. TIME ESTIMATED BY RADAR.
Apr 3, 8:35 PM EDTHAIL 0.75Rio Grande, OHPEA TO DIME SIZED HAIL REPORTED BY PUBLIC AND TRAINED SPOTTERS.
Apr 3, 8:38 PM EDTTSTM WND DMGHeights, WVSTEEPLE BLOWN OFF A CHURCH ON 22ND STREET
Apr 3, 8:38 PM EDTTSTM WND DMGPoint Pleasant, WVTREES DAMAGED, SOME TOPS BROKEN OFF WITH JUST TRUNK LEFT
Apr 3, 8:40 PM EDTTSTM WND DMG2 Ese Meadowbrook, WVTWO OUTBUILDINGS DAMAGED
Apr 3, 8:45 PM EDTHAIL 0.75Middleport, OH
Apr 3, 8:45 PM EDTHAIL 1.25Cheshire, OH
Apr 3, 8:47 PM EDTHAIL 11 Ssw Maggie, WV5 MINUTES OF HAIL
Apr 3, 8:50 PM EDTHAIL 0.75New Haven, WVPEA TO DIME SIZE HAIL REPORTED BY TWO TRAINED SPOTTERS, ALSO ESTIMATED 45MPH WIND GUSTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:07 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS51 KRLX 040015
SVRRLX
OHC009-053-105-163-WVC053-040100-
/O.NEW.KRLX.SV.W.0008.180404T0015Z-180404T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
815 PM EDT TUE APR 3 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Meigs County in southeastern Ohio...
  Northeastern Gallia County in southeastern Ohio...
  South central Athens County in southeastern Ohio...
  Southeastern Vinton County in southeastern Ohio...
  Northwestern Mason County in western West Virginia...

* Until 900 PM EDT

* At 814 PM EDT, severe thunderstorms were located along a line
  extending from near Wellston to near Oak Hill to 6 miles east of
  South Webster, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Point Pleasant, Gallipolis, Pomeroy, Rio Grande, Racine, Rutland,
  New Haven, Mason, Middleport, Chester, Syracuse, Hartford City,
  Henderson, Vinton, Wilkesville, Cheshire, Adamsville, Lakin,
  Dyesville and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3908 8180 3908 8181 3905 8181 3890 8185
      3878 8240 3917 8233 3923 8189
TIME...MOT...LOC 0014Z 257DEG 44KT 3909 8244 3888 8248 3879 8261 

HAIL...1.00IN
WIND...60MPH
 
$$

30
3 follow-up statements
719 
WWUS51 KRLX 040032
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
832 PM EDT TUE APR 3 2018

OHC163-040042-
/O.CAN.KRLX.SV.W.0008.000000T0000Z-180404T0100Z/
Vinton OH-
832 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VINTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EDT for
southeastern Ohio...and western and northwestern West Virginia.

LAT...LON 3908 8180 3908 8181 3905 8181 3890 8185
      3880 8230 3883 8239 3887 8238 3896 8237
      3904 8228 3918 8226 3923 8189
TIME...MOT...LOC 0032Z 257DEG 44KT 3913 8219 3892 8223 3884 8236 

$$

OHC009-053-105-WVC053-040100-
/O.CON.KRLX.SV.W.0008.000000T0000Z-180404T0100Z/
Meigs OH-Gallia OH-Athens OH-Mason WV-
832 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR MEIGS...NORTHEASTERN GALLIA...SOUTH CENTRAL ATHENS AND
NORTHWESTERN MASON COUNTIES...

At 832 PM EDT, severe thunderstorms were located along a line
extending from 6 miles south of Albany to 7 miles northwest of Point
Pleasant to near Rio Grande, moving east at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Point Pleasant, Gallipolis, Pomeroy, Rio Grande, Racine, Rutland, New
Haven, Mason, Middleport, Chester, Syracuse, Hartford City,
Henderson, Vinton, Cheshire, Adamsville, Lakin, Dyesville, Darwin and
Harrisonville.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3908 8180 3908 8181 3905 8181 3890 8185
      3880 8230 3883 8239 3887 8238 3896 8237
      3904 8228 3918 8226 3923 8189
TIME...MOT...LOC 0032Z 257DEG 44KT 3913 8219 3892 8223 3884 8236 

HAIL...1.25IN
WIND...60MPH
 
$$

30
809 
WWUS51 KRLX 040045
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
845 PM EDT TUE APR 3 2018

OHC009-053-105-WVC053-040100-
/O.CON.KRLX.SV.W.0008.000000T0000Z-180404T0100Z/
Meigs OH-Gallia OH-Athens OH-Mason WV-
845 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN MEIGS...NORTHEASTERN GALLIA...SOUTH CENTRAL ATHENS AND
NORTHWESTERN MASON COUNTIES...

At 845 PM EDT, severe thunderstorms were located along a line
extending from 7 miles west of Tuppers Plains to near New Haven to
near Point Pleasant, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Point Pleasant, Pomeroy, Racine, Rutland, New Haven, Mason,
Middleport, Chester, Syracuse, Hartford City, Cheshire, Lakin,
Darwin, Letart and Kyger.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3908 8180 3908 8181 3905 8181 3890 8185
      3884 8211 3895 8216 3902 8215 3911 8207
      3921 8206 3923 8189
TIME...MOT...LOC 0045Z 257DEG 44KT 3917 8199 3896 8203 3888 8216 

HAIL...1.00IN
WIND...60MPH
 
$$

30
067 
WWUS51 KRLX 040101
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
901 PM EDT TUE APR 3 2018

OHC009-053-105-WVC053-040111-
/O.EXP.KRLX.SV.W.0008.000000T0000Z-180404T0100Z/
Meigs OH-Gallia OH-Athens OH-Mason WV-
901 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEIGS...NORTHEASTERN
GALLIA...SOUTH CENTRAL ATHENS AND NORTHWESTERN MASON COUNTIES HAS
EXPIRED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been allowed to expire.  However gusty winds and small 
hail are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 100 AM EDT for
southeastern Ohio...and western and northwestern West Virginia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston West Virginia.

LAT...LON 3908 8180 3908 8181 3905 8181 3890 8185
      3884 8211 3895 8216 3902 8215 3911 8207
      3921 8206 3923 8189
TIME...MOT...LOC 0101Z 257DEG 44KT 3921 8178 3900 8182 3892 8195 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:49 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 3, 7:49 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
749 PM EDT Tue Apr 3 2018

.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 740 PM Tuesday...

Convection moving in a bit ahead of schedule with a convective
watch now in place for the next few hours. Secondary line still
expected behind this initial line.

As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.

As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.

Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.

Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.

In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.

Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.

Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...

High pressure generally through the period with below normal
temperatures.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...

The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 740 PM Tuesday...

Convection has begun early across the area, and timing the
arrival at each site was challenging to say the least.
Amendments can be expected going forward as the activity
continues to move into the middle Ohio Valley. Brief IFR likely
as well as gusty winds to 40kts, possibly higher at times.
Visibilities likely not to be lower than VFR out of
precipitation as surface and low level winds will be fairly
gusty through the period, so do not expect mist/fog to set in
once the rain exits.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: Low to Medium.

ALTERNATE SCENARIOS: Timing of showers and storms will likely
differ than currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            WED 04/04/18
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    M    M    L    L    M    M    H    M
HTS CONSISTENCY  H    H    M    M    L    L    M    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    M    M    L    M    L    M
EKN CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    L
PKB CONSISTENCY  M    M    M    M    M    L    L    M    H    H    H    M
CKB CONSISTENCY  H    H    H    H    M    M    M    M    L    M    M    L

AFTER 00Z THURSDAY...
No widespread IFR conditions are anticipated.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Wednesday morning for WVZ007>011-017-
     019-020-031-032.
OH...Flash Flood Watch through Wednesday morning for OHZ066-067-075-
     076-083>086.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/30
NEAR TERM...JSH/26
SHORT TERM...30
LONG TERM...30
AVIATION...26
Hazardous weather outlook, Apr 3, 4:50 PM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
450 PM EDT Tue Apr 3 2018

VAZ003-004-WVZ013>016-018-024>030-033-034-039-040-515-517-519-521-
042100-
Dickenson-Buchanan-Lincoln-Putnam-Kanawha-Roane-Calhoun-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms are possible this evening
and tonight. The greatest threat from these storms is damaging
winds. However, large hail is also possible.

In addition, showers and thunderstorms, with heavy rain, may occur
this evening into Wednesday. Localized water issues are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ010-011-017-019-020-031-032-042100-
Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-Taylor-
450 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a threat for strong to severe storms with isolated damaging
wind gusts this evening into early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ516-518-520-522>526-042100-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Strong winds aloft could mix down the surface to produce strong wind
gusts up to 35 knots over the higher terrain this evening into early
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ087-WVZ005-006-042100-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-
450 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio and western West Virginia.

.DAY ONE...Tonight.

There is a threat for strong to severe storms with scattered
damaging wind gusts. Large hail may occur with the stronger storms.

In addition, localized flash flooding is possible this evening into
early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ066-067-075-076-083>086-WVZ007>009-042100-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-
450 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a threat for strong to severe storms with scattered
damaging wind gusts. Large hail may occur with the stronger storms.

In addition, localized flash flooding is possible this evening into
early Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Apr 3, 3:04 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     FLASH FLOOD      2 ENE IRELAND           39.27N  81.75W
04/03/2018                   ATHENS             OH   TRAINED SPOTTER

            COUNTY ROAD 62 FLOODED FROM ADJACENT CREEK.

&&

EVENT NUMBER RLX1801401

NW
Local storm report, Apr 3, 6:53 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             CROOKSVILLE             39.77N  82.09W
04/03/2018  E0.88 INCH       PERRY              OH   TRAINED SPOTTER

            VIA TRAINED SPOTTER

&&

EVENT NUMBER RLX1801402

MEC
Local storm report, Apr 3, 6:55 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
655 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CROOKSVILLE             39.77N  82.09W
04/03/2018                   PERRY              OH   TRAINED SPOTTER

            DISPATCHER STATES MULTIPLE TREES AND POWERLINES DOWN IN
            THE AREA

&&

EVENT NUMBER RLX1801403

MEC
Special weather statement, Apr 3, 7:06 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
706 PM EDT TUE APR 3 2018

OHZ067-075-076-032330-
Washington-Athens-Morgan-
706 PM EDT TUE APR 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...SOUTH
CENTRAL MORGAN AND CENTRAL ATHENS COUNTIES...

At 705 PM EDT, a strong thunderstorm was located near Albany, moving
northeast at 60 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Athens, Beverly, Amesville, Stroud Run State Park and Bartlett.

A severe thunderstorm watch remains in effect until 100 AM EDT for
southeastern Ohio.

LAT...LON 3931 8206 3936 8209 3958 8160 3946 8153
TIME...MOT...LOC 2305Z 243DEG 50KT 3926 8227

30
Local storm report, Apr 3, 7:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             ATHENS                  39.32N  82.10W
04/03/2018  M0.88 INCH       ATHENS             OH   SOCIAL MEDIA

            WITH PICTURE. VIA TWITTER.

&&

EVENT NUMBER RLX1801404

MEC
Local storm report, Apr 3, 8:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
800 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLOOD            WEST UNION              39.30N  80.78W
04/03/2018                   DODDRIDGE          WV   911 CALL CENTER

            STATE RTE 18 CLOSED IN WEST UNION NEAR FOOTBALL FIELD
            DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1801405

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:47 PM EDTRiver Flood WarningRLXAthens54 hr
Apr 4, 3:14 AM EDTWind AdvisoryRLXMorgan, Perry, Washington16 hr
Apr 4, 3:45 AM EDTAreal Flood WarningRLXAthens, Meigs, Morgan, Vinton, Washington36 hr
Apr 4, 4:48 AM EDTRiver Flood WarningRLXMorgan, Washington24 hr
Apr 4, 6:22 AM EDTAreal Flood WarningRLXMorgan, Washington6 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXWashington62 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXWashington50 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMeigs3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMeigs3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXGallia3 days
Apr 4, 11:21 AM EDTAreal Flood WarningRLXWashington15 hr
Apr 4, 1:56 PM EDTRiver Flood WarningRLXMeigs63 hr
Apr 3, 8:42 PM EDTSevere Thunderstorm WarningRLXJackson, Mason33 min
Apr 3, 10:06 PM EDTSpecial Weather StatementRLXDoddridge, Harrison24 min
Apr 3, 10:13 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison34 min
Apr 3, 11:37 PM EDTSevere Thunderstorm WarningRLXWayne23 min
Apr 4, 12:46 AM EDTSpecial Weather StatementRLXLincoln29 min
Apr 4, 12:57 AM EDTSpecial Weather StatementRLXWayne33 min
Apr 4, 1:29 AM EDTSpecial Weather StatementRLXBoone, Kanawha, Logan, Mingo31 min
Apr 4, 1:35 AM EDTSevere Thunderstorm WarningRLXMingo55 min
Apr 4, 1:57 AM EDTSpecial Weather StatementRLXBraxton, Clay63 min
Apr 4, 2:07 AM EDTSpecial Weather StatementRLXFayette23 min
Apr 4, 2:09 AM EDTSpecial Weather StatementRLXFayette21 min
Apr 4, 2:16 AM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Wyoming29 min
Apr 4, 2:51 AM EDTSpecial Weather StatementRLXFayette, Raleigh, Wyoming24 min
Apr 4, 3:00 AM EDTSpecial Weather StatementRLXBarbour, Randolph, Upshur, Webster60 min
Apr 4, 5:46 AM EDTSpecial Weather StatementRLXClay44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.